# SDR RAIA201404250001

- Difficulty date: April 23, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 29,712 hours, 26,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL EMERGENCY EXIT LIGHT AT ROW 23 IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE BULB, OPS CHECKED GOOD.
